# SDR CALA0001248

- Difficulty date: August 11, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 43,283 hours, 22,444 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE OF HORIZONTAL STABILIZER I/B RIGHT SIDE DENTED.  THE LEADING EDGE WAS REPAIRED IAW SRM 55-10-01, PAGE 207-208.
